Results 1 to 8 of 8

Thread: White Bowel Movements?! (Sorry!)

  1. #1
    Join Date
    Dec 2006
    Posts
    686
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default White Bowel Movements?! (Sorry!)

    Hi!

    Please forgive me, this is a really embarrassing question, but I am worried about something. ops:

    The other day, I went to the bathroom and made a bowel movement, but it came out like white water! :shock: I don't know if anyone has ever had a Barium Enema, but it came out looking exactly like Barium or Plaster of Paris! :shock: This has NEVER happened to me before and I am currently having terrible problems with severe abdominal pain, so I'm really worried...

    Does anyone know what could have caused this?

    Thanks and keep well!

  2. #2
    Join Date
    Feb 2007
    Posts
    9
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    You need to call your doctor right away. A white BM could mean a liver problem (which would also cause abdominal pain).

  3. #3
    Join Date
    Aug 2006
    Posts
    1,574
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    As CarrieKate said, this can be caused by liver problems (hepatitis) - also by gallbladder disease and by pancreatic problems - any of which could cause abdominal pain. The white color may also indicare a lack of bile salts, which is an endocrine issue, or it can be caused by taking too many antacids. So if you're still having the pain, it would definitely be a good idea to call your doc.

  4. #4
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,673
    Blog Entries
    9
    Thanks
    1,555
    Thanked 912 Times in 576 Posts

    Default

    ILoveHistory;
    Please let us know if you've made it to your doctor and what the diagnosis and treatment will be for you. I am a bit worried about your condition and I do hope that you are being treated!

    Peace and Blessings
    Saysusie

  5. #5
    Join Date
    May 2006
    Location
    Nevada
    Posts
    19
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Quote Originally Posted by MARYCAIN
    As CarrieKate said, this can be caused by liver problems (hepatitis) - also by gallbladder disease and by pancreatic problems - any of which could cause abdominal pain. The white color may also indicare a lack of bile salts, which is an endocrine issue, or it can be caused by taking too many antacids. So if you're still having the pain, it would definitely be a good idea to call your doc.
    I love history,

    I have all the above mentioned problems and have experienced white/pale BM's... You need to report that and have it checked out. I've noticed on other threads that you are taking enough meds to open your own pharmacy... It could also be a side effect of one of your meds, causing a problem with liver function, enzyme/bile production and so on... I've had that happen too.

    I hope you saw the doc about this and are feeling better!

    God Bless!

  6. #6
    Join Date
    Dec 2006
    Posts
    686
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Hi Everyone!

    I'm SO sorry that I have taken so long to respond, but I couldn't find this post and I forgot what I had called it! ops:

    I spoke to my Paediatrician/Paediatric Cardiologist and, as Marycain said, he thinks that for some reason my liver just wasn't making enough bile salts for a few days. However, I was not yellow, so we were not overly concerned. My Paed. said that if, for some reason, I do turn yellow or I begin to pass white bowel movements again, I must give him a call or go down to Outpatients if it's after hours, so that I can have some blood taken.

    Marycain, with regard to the antacids, I am unable to take antacids because they react with my Epilim! :lol: Well, at least we can rule one thing out! :lol:

    Thanks for all of your responses and again, I profusely apologise for only responding now! ops:

    Keep well and God bless!

  7. #7
    Join Date
    Dec 2006
    Posts
    686
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Hi Everyone!

    Well, I went to see the Medical Nutritionist on Monday and we have just discovered that my entire endocrine system is completely messed up and only the thyroid gland actually seems to be working properly! I am definitely suffering from Hypoglycaemia and my pancreas has gone crazy! My blood sugar levels are spiking up, down, up, down, etc.! My adrenal glands are producing too much Adrenaline, too much Androstenedione and not enough Cortisol, plus, there are other problems there too!

    And, as Marycain suggested, my liver is, for some annoying and unknown reason, not making enough bile salts, so the Medical Nutritionist has given me a supplement called 'Lipo-Gen: Lipotropic Formula' to attempt to correct this problem.

    She is also sending my stool away to Germany for a special flora and Candida Albicans test! :lol:

    Keep well!

  8. #8
    Join Date
    Aug 2006
    Posts
    1,574
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    It is definitely time for you to start seeing an endocrinologist - have you had any luck getting in to see one? With all the different hormone imbalances, low blood pressure, blood sugar imbalances, etc., only a specialist really has the expertise to sort those things out.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •